MathSciNet Relay Station
MathSciNet bibliographic data
MR212588 47.10
Berberian, S. K.; Orland, G. H. On the closure of the numerical range of an operator. Proc. Amer. Math. Soc. 18 1967 499–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement